# SDR 9800010

- Difficulty date: January 9, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N959AX
- Make and model: Doug DC-9-41
- Aircraft serial: 47761
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Panel
- Part number: 59127372
- Condition: Corroded
- Location: Ws 353-445
- Component: Doug
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING MOD/D-CHECK, FOUND THE RT WING TRAILING EDGE HONEYCOMB PANEL BETWEEN STA XRS 353 TO 445 LOWER SURFACE CORRODED FIVE PLACES AT THE TRAILING EDGE OF THE PANEL AND BULGED AROUND SEVERAL FASTENER HOLES ON THE UPPER SURFACE.  REPLACED TRAILING EDGE PANEL IAW DC9 SRM 51-30-2 AND 51-30-1.
